# SDR SWIA202501130056

- Difficulty date: November 15, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 38,158 hours, 35,615 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Channel
- Condition: Bent
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FS574.00 FRAME CENTER CHANNEL BENT TWO PLACES     (C-CHECK RO 1/13/2025)    REMOVED CENTER CHANNEL ON CARGO DOOR FS574.00 FRAME REF CRJ 200 SRM 51-42-06-00 AND INSTALLED NEW CENTER CHANNEL ON CARGO DOOR FS574.00 FRAME REF CRJ 200 SRM 51-42-06-00, DRWG 601R35050 REV AC, DRWG 601R35207 REV W, AND REO 601R-53-61-8263 REV -- DATE 2024-12-04. COMPLIED WITH TASK CARD 51-900-1003-SKY.
